Hello, I have GD. I was diagnosed 9 years ago. Been in and out of remission. First took PTU for a year. Went in remission for 2 years. Then tapazole for 18 months. Remission for 1 year. Tapazole again. Stayed in remission for a couple of years. Now I am on methemizole. It makes me so sick. I can barely keep it down. I feel worse al the time . Lost a ton of weight, very fast pusle, extremely weak, vision problems, jittery, can't sleep, and lately I am having trouble swallowing certain things. I need to drink water to get my food down. My endocrinologist said my thyroid is only 1 1/2 times the normal size. So not too bad. That is why I am confused as to why the swallowing issue lately. I have been on the meds for almost 3 months. My free t3 3 months ago was 10. Now it is 20. I am getting worse! I am scared to death to do the RAI. I have been refusing it for 9 years, I am now considering the surgery. Problem is, Dr. says surgery can not be done with my levels so out of control.
I am looking for advise, and BTDT stories. Anyone else afriad of the RAI?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.